# SDR GTIA2018031402513

- Difficulty date: March 14, 2018
- Submitted: March 15, 2018
- Operation: Air carrier
- Aircraft: N639NK
- Make and model: Airbus A320-232
- Aircraft serial: 6487
- Aircraft time: 12,190 hours, 5,534 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GREEN FLASHLIGHT ON FO SIDE NOT WORKING.  REMOVED AND REPLACED THE FLASHLIGHT IAW CMM 25-60-13.
